Diana Ernst, RPh

Most Recent Articles by Diana Ernst, RPh

Skin Nodule Manipulation Leads to Adverse Drug Reactions in a T2D Patient

Skin Nodule Manipulation Leads to Adverse Drug Reactions in a T2D Patient

By

The patient, a 50-year old male, presented to the emergency department with palpitations and complaints of nausea, retching and diarrhea which he said started after he squeezed a nodule on his thigh.

Voluntary Recall of Diabetes Drug Due to Possible Microbial Contamination

Voluntary Recall of Diabetes Drug Due to Possible Microbial Contamination

By

The Food and Drug Administration has posted a recall notification for 2 lots of Riomet 500mg/5mL due to the possibility that the liquid may be contaminated with Scopulariopsis brevicaulis.

FDA: Vitamin B7 May Interfere With Lab Tests for Hormone Levels

FDA: Vitamin B7 May Interfere With Lab Tests for Hormone Levels

By

One patient taking high levels of biotin has died following falsely low troponin test results when a troponin test known to have biotin interference was used.

Increasing Body Surface Area Affected by Psoriasis May Increase T2D Risk

Increasing Body Surface Area Affected by Psoriasis May Increase T2D Risk

By

For patients with psoriasis, an increase in body surface area affected by the disease may be associated with a greater risk of type 2 diabetes.

FDA Approves Exenatide Extended-Release Injection for T2D

FDA Approves Exenatide Extended-Release Injection for T2D

By

The new formulation of Bydureon BCise allows for once-weekly administration with an autoinjector pen.

More Articles by Diana Ernst, RPh

Sign Up for Free e-Newsletters

CME Focus